Volume 6, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A compendium of pseudoholomorphic beasts in $\mathbb{R}{\times}(S^1{\times}S^2)$

Clifford Henry Taubes

Geometry & Topology 6 (2002) 657–814
Bibliography
1 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
2 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 327 MR1648083
3 Y Eliashberg, E Hofer, in preparation,
4 A Floer, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513 MR965228
5 P Griffiths, J Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons] (1978) MR507725
6 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
7 R Gompf, private communication
8 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
9 H H W Hofer, Dynamics, topology, and holomorphic curves, from: "Proceedings of the International Congress of Mathematicians, Vol I (Berlin, 1998)" (1998) 255 MR1648034
10 H Hofer, Holomorphic curves and dynamics in dimension three, from: "Symplectic geometry and topology (Park City, UT, 1997)", IAS/Park City Math. Ser. 7, Amer. Math. Soc. (1999) 35 MR1702942
11 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations. I. Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
12 H Hofer, K Wysocki, E Zehnder, Properties of pseudo-holomorphic curves in symplectisations. II. Embedding controls and algebraic invariants, Geom. Funct. Anal. 5 (1995) 270 MR1334869
13 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations. III. Fredholm theory, from: "Topics in nonlinear analysis", Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
14 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 12 (1985) 409 MR837256
15 C Luttinger, unpublished
16 D McDuff, The local behaviour of holomorphic curves in almost complex 4–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
17 C B Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften 130, Springer New York, New York (1966) MR0202511
18 D McDuff, D Salamon, $J$–holomorphic curves and quantum cohomology, University Lecture Series 6, American Mathematical Society (1994) MR1286255
19 C H Taubes, Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms, Geom. Topol. 3 (1999) 167 MR1697181
20 C H Taubes, Seiberg–Witten invariants, self-dual harmonic 2–forms and the Hofer–Wysocki–Zehnder formalism, from: "Surveys in differential geometry", Surv. Differ. Geom., VII, Int. Press, Somerville, MA (2000) 625 MR1919438
21 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 493 MR1648099
22 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on $S^1\times B^3$, Geom. Topol. 2 (1998) 221 MR1658028
23 C H Taubes, $L^2$ moduli spaces on 4–manifolds with cylindrical ends, Monographs in Geometry and Topology, I, International Press (1993) MR1287854
24 C H Taubes, $\mathrm{Gr}\Longrightarrow\mathrm{SW}$: from pseudo-holomorphic curves to Seiberg–Witten solutions, J. Differential Geom. 51 (1999) 203 MR1728301